# SDR USAASB01325

- Difficulty date: November 24, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE AFT LEFT EXTERIOR OVERWING EMERGENCY LIGHT, THE RIGHT INTERIOR OVERWING CEILING EMERGENCY LIGHT, THE FORWARD SEAT EXIT AND LOW LEVEL EXIT SIGNS AND THE EMERGENCY EXIT LIGHT ON SEAT ROW 2 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1479 BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY AND RECONNECTED PLUG AT SEAT ROW 2.  OPS CHECK OF EMERGENCY LIGHT GOOD.  (M)
